Ambrosetti, Antonio
Teoria di Lusternik-Schnirelman su varietà con bordo negli spazi di Hilbert
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971) , p. 337-353
Zbl 0226.58003 | MR 388446 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1971__45__337_0

Bibliographie

[1] Browder, F.E.: Infinite dimensional manifolds and non linear elliptic eigenvalue problems, Ann. Math., 82 (1965), 459-477. MR 203249 | Zbl 0136.12002

[2] Morse, M. - VAN SCHAACK, G. B.: The critical point theory under general boundary conditions, Ann. Math., 35 (1934), 545-571. JFM 60.0533.01 | MR 1503179

[3] Palais, R.S.: Lusternik-Schnirelmann theory on Banach manifolds, Topology, 5 (1966), 115-132. MR 259955 | Zbl 0143.35203

[4] Palais, R.S.: Homotopy theory of infinite dimensional manifolds, Topology, 5 (1966), 1-16. MR 189028 | Zbl 0138.18302

[5] Palais, R.S.: Morse theory on Hilbert monifolds, Topology, 2 (1963), 299-340. MR 158410 | Zbl 0122.10702

[6] Palais, R.S. - SMALE, S.: A generalized Morse theory, Bull. Amer. Math. Soc., 70 (1964), 165-171. MR 158411 | Zbl 0119.09201

[7] Rothe, E.H.: Critical point theory in Hilbert space under general boundary conditions, Jour. Math. Anal. Appl., 11 (1965), 357-409. MR 190951 | Zbl 0132.07902

[8] Schwartz, J.T.: Generalizing the Lusternik-Schnirelman theory of critical points, Comm. Pure Appl. Math., 17 (1964), 307-315. MR 166796 | Zbl 0152.40801

[9] Schwartz, J.T.: Non linear functional analysis, Gordon an Breach Science Publishers. Zbl 0203.14501